Depends on whether its T4 replacement or anti-thyroid meds.
The answer to both is YES.
With T4, you adjust your dosage to your 'comfort zone' and with ATD's, you do the same...all the while keeping an eye on yr levels.
Just stopping the meds will make you very very ill and can also make you head for Thyroid Storm (a he// you dont ever wanna visit).
When you are euthyroid, it means your levels are within normal range. So, you wouldn't have to take your meds if you in fact achieve remission with Graves and are euthyroid. I went off methimazole for a few weeks because I was going hypo and the doc thought I might be in remission, but the next round of blood tests showed hyper again, so back on the darn anti thyroid drugs. It was nice while it lasted. I eventually went ahead with a thyroidectomy to solve the problem once and for all.
I hope you are one of the lucky ones who achieve remission without surgery or RAI!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.